BazEkon - The Main Library of the Cracow University of Economics

BazEkon home page

Main menu

Author
Zieliński Wojciech (Agricultural University in Warsaw)
Title
Interval Estimation of β in the Model y = x/β+ε, β >0 : Bayesian Approach
Estymacja przedziałowa parametru β w modelu y = x/β+ε, β>0 : podejście bayesowskie
Source
Acta Universitatis Lodziensis. Folia Oeconomica, 2007, t. 206, s. 11-21, rys., tab., bibliogr. 5 poz.
Issue title
Methods of Multivariate Statistical Analysis and Their Applications
Keyword
Modele regresji, Estymacja bayesowska, Statystyka bayesowska, Metody statystyczne
Regression models, Bayesian estimation, Bayesian statistics, Statistical methods
Note
streszcz., summ.
Abstract
W pracy przedstawiono bayesowskie przedziały ufności dla parametru β w modelu regresji y = x/β + ε, β>0, ε~N(0,σ2). (abstrakt oryginalny)

Bayesian intervals for β in the regression model у = x/β +ε, β>0, ε ~ N (0, σ2) are constructed. (original abstract)
Accessibility
The Main Library of the Cracow University of Economics
The Library of Warsaw School of Economics
The Library of University of Economics in Katowice
The Main Library of Poznań University of Economics and Business
The Main Library of the Wroclaw University of Economics
Bibliography
Show
  1. Berger J. O. (1980), Statistical Decision Theory, Springer-Verlag, New York.
  2. Coleman D. A. (1995), A fixed-interval for 1/β in simple linear regresion, J. Statist. Plann. Inference, 44, 291-312.
  3. DeGrott M. H. (1970), Optimal Statistical Decisions, McGraw-Hill, New York.
  4. Feller W. (1966), An Introduction to Probability Theory and its Application, Vol. 1, Wiley, New York.
  5. Gleser L. J., Hwang J. T. (1987), The nonexistence of 100(1-α)% confidence sets of finite expected diameter in the errors-in-variables and related models, Ann. Statist., 15, 1351-1362.
Cited by
Show
ISSN
0208-6018
Language
eng
Share on Facebook Share on Twitter Share on Google+ Share on Pinterest Share on LinkedIn Wyślij znajomemu